# SDR QXEA2017041700268

- Difficulty date: April 15, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 37,805 hours, 39,686 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INTERMITTENT FUSELAGE DOOR WARNING IN LEVEL FLIGHT AT FL 250. PRESSURIZATION NORMAL. AFT CARGO DOOR SHOWED UNSAFE. FOUND ABDRLK FAULT IN PSEU. INSPECTED FOUND DOOR LOCK WIRE BROKEN AT CARGO DOOR LENTIL. SPLICED WIRE I/A/W WM 20-16-20. C/W OPS TEST OF AFT BAGGAGE DOOR WARNING I/A/W AMM 52-30-00-710-801. ALL FAULTS CLEARED IN PSEU. NO PARTS REPLACED.
